# SDR CALA2025042104044

- Difficulty date: April 12, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N76532
- Make and model: Boeing 737824
- Aircraft serial: 62749
- Aircraft time: 27,895 hours, 10,231 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A59104
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON INNER CHORD FLOOR STRUCTURE OF PASS C ABIN BENEATH MOST RH FLOOR BOARD AT STA 827, REQUIERE REPAIR.  REPAIRED AREA AT RH CREASE BEAM INNER CHORD AT STA 827 IAW B737 ECRA #5360-01944, EO#250090, REV P1, P2, IR SFR NO. 721 COMPLETED .
